Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 94, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 25, 2018, 4:23 PM EDT for Cumberland County, Sampson County, North Carolina. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2018, 4:23 PM EDT (20:23 UTC)
- Expired
- Jun 25, 2018, 5:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cumberland County, NC, Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 86 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:35 PM EDT | TSTM WND DMG | 1 Wsw Fayetteville, NC | ONE TREE WAS REPORTED DOWN ON MORGANTON ROAD. |
| Jun 25, 4:35 PM EDT | HAIL 0.75 | 4 N Hope Mills, NC | DIME TO PENNY SIZE HAIL. |
| Jun 25, 4:35 PM EDT | HAIL 1.5 | Fayetteville, NC | MEDIA REPORT OF PING PONG SIZE HAIL IN DOWNTOWN FAYETTEVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:02 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
169
WUUS52 KRAH 252023
SVRRAH
NCC051-163-252115-
/O.NEW.KRAH.SV.W.0094.180625T2023Z-180625T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
423 PM EDT MON JUN 25 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
West central Sampson County in central North Carolina...
Cumberland County in central North Carolina...
* Until 515 PM EDT
* At 422 PM EDT, a severe thunderstorm was located near Fayetteville,
moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fayetteville, Fort Bragg, Hope Mills, Eastover, Stedman,
Autryville, Vander, Cedar Creek, Bushy Lake Natural Area and Bonnie
Doone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3490 7894 3495 7904 3501 7907 3513 7911
3515 7910 3514 7857 3485 7851 3485 7883
3483 7890
TIME...MOT...LOC 2022Z 284DEG 22KT 3502 7891
HAIL...1.25IN
WIND...60MPH
$$
BLAES2 follow-up statements
753
WWUS52 KRAH 252036
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
436 PM EDT MON JUN 25 2018
NCC051-163-252115-
/O.CON.KRAH.SV.W.0094.000000T0000Z-180625T2115Z/
Sampson NC-Cumberland NC-
436 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WEST CENTRAL SAMPSON AND SOUTHERN CUMBERLAND COUNTIES...
At 436 PM EDT, a severe thunderstorm was located 7 miles southeast of
Fayetteville, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fayetteville, Hope Mills, Stedman, Autryville, Vander, Cedar Creek
and Bushy Lake Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3490 7894 3495 7904 3501 7907 3508 7904
3507 7856 3485 7851 3485 7883
TIME...MOT...LOC 2036Z 284DEG 22KT 3500 7881
HAIL...1.25IN
WIND...60MPH
$$
BLAES396
WWUS52 KRAH 252045
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
445 PM EDT MON JUN 25 2018
NCC163-252054-
/O.CAN.KRAH.SV.W.0094.000000T0000Z-180625T2115Z/
Sampson NC-
445 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SAMPSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning will weaken
before reaching the warned area. Therefore, the warning has been
cancelled.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3489 7877 3495 7892 3500 7894 3507 7890
3507 7878 3503 7865 3499 7864 3495 7861
3494 7857 3491 7856 3491 7854 3490 7855
3489 7853 3485 7851
TIME...MOT...LOC 2044Z 290DEG 23KT 3501 7883
$$
NCC051-252115-
/O.CON.KRAH.SV.W.0094.000000T0000Z-180625T2115Z/
Cumberland NC-
445 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN CUMBERLAND COUNTY...
At 444 PM EDT, a severe thunderstorm was located near Fayetteville,
moving east at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fayetteville, Hope Mills, Stedman, Autryville, Vander, Cedar Creek
and Bushy Lake Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3489 7877 3495 7892 3500 7894 3507 7890
3507 7878 3503 7865 3499 7864 3495 7861
3494 7857 3491 7856 3491 7854 3490 7855
3489 7853 3485 7851
TIME...MOT...LOC 2044Z 290DEG 23KT 3501 7883
HAIL...0.88IN
WIND...60MPH
$$
BLAESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:00 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 25, 3:00 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 300 PM EDT Mon Jun 25 2018 .SYNOPSIS... A surface boundary will drift south overnight and stall across northern South Carolina on Tuesday. The front will linger across the Carolinas into Wednesday before beginning to dissipate as another cold front approaches from the northwest on Thursday. && .NEAR TERM /THROUGH TONIGHT/... As of 300 PM Monday... Radar and satellite imagery highlight the first of a few mid level perturbations expected to cross central NC during the next 18-24 hours. This initial disturbance currently passing just north of the VA/NC border, north of Raleigh, and triggering isolated convection within the deck of mid level clouds over the northern Piedmont and northern Coastal Plain. This feature will continue to skirt to our north-northeast through late afternoon, triggering additional showers and storms, primarily north-northeast of Raleigh. While bulk shear is decent over this region (~30kts), instability weak at best and not projected to become anymore unstable. The next perturbation currently initiating/sustaining bands of convection across eastern TN, moving into the higher terrain of western NC. As this upper level support gets closer to the Foothills and western Piedmont of NC, should see additional t-storms develop in vicinity of the Yadkin/Pee Dee River by 20Z. At the same time, shear will be increasing over this region, helping to organize the convection into broken bands. Where the bands bow out is where the probability of locally damaging winds will be greatest. Still appears that the best instability will reside in vicinity of the SC/NC border. Latest meso analysis has low level lapse rates in excess of 8 deg C, thanks to temperatures in the low-mid 90s and dewpoints in the mid-upper 60s, plus forecast soundings depict deep inverted V signatures in this region. Additionally, DCAPE of 1000 J/kg expected to cover this region into the evening. Thus, still expect a significant wind threat for our southern counties as these storms move east-southeast across this region, primarily between 6 PM and 10 PM. The storms that possess sustained updrafts with mid level rotation will also have the greatest threat to produce hail to the size of quarter or ping pong balls, though this occurrence should be rare. Earlier indications of storms moving repeatedly across the same location are weaker compared to 12-24 hours ago. Thus, the threat for localized flooding has diminished for the time being. It appears that convection will diminish in coverage and intensity after 03Z, with just isolated-scattered showers and isolated storms possible through the overnight. A low level east-northeast wind will usher a slightly cooler, though not necessarily a less humid, air mass into our region overnight. Min temps by early Tuesday should vary from the upper 60s to the lower 70s. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As of 240 PM Monday... Difficult forecast with the dependent evolution of multiple features likely to drive the sensible weather on Tuesday and Tuesday night. The upper air pattern will feature a ridge aloft centered over the Gulf of Mexico with a weak northwest flow aloft. Multiple convectively enhanced perturbations in the flow aloft will transition across and toward central NC during the period. In addition, a surface boundary noting a notable drop in dew points will be positioned across northern SC at the start of the period. It appears the front should be established south of the RAH CWA on Tuesday morning although its exact location will be dependent on how the convection tonight evolves and the impact of a convectively induced cold pool. NWP guidance is stubborn with a northward retreat of the boundary during the day. The result should be a cooler and more stable air mass across central NC with a rather moist profile. With the addition of a couple of disturbances in the flow aloft, expect some scattered showers in the morning, mainly across the north that slide east and northeast across the western and northern Piedmont northeast toward the northern Coastal Plain. A midday lull appears likely followed by an increase in showers and storms during the afternoon and evening. The air mass on Tuesday afternoon is likely to be weakly unstable, potentially moderately, near the SC border. Still, several CAMs signal that convection in the central Plains will generate an MCV that will rapidly move east, and support a band of showers and storms that sweeps east across central NC between late afternoon and mid evening. Rain chances decrease significantly overnight. With clouds and a cooler airmass, temperatures on Tuesday will range in the 70s for most of the day with highs in the 79 to 86 range. Lows on Tuesday night will range in the upper 60s to lower 70s. -Blaes && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 155 PM Monday... The upper pattern will be shifting in the mid week as a final short wave moves east across the Great Lakes and its associated weakening surface front moves slowly southeast and across the area Wednesday into Wednesday night. A residual CAD airmass will be in place, with cloudiness hindering the morning temperature rise, but erosion will be quick as southwest flow deepens and strengthens ahead of the front. Expect highs to reach 85 northwest to around 90 across the south with 30-40 PoPs at this point, which could be on the low side. The upper trof axis will be slow to move off the coast Thursday and will maintain chance PoPs tied to the diurnal cycle in the coastal Plain. Highs will be on the uptick with increased sun and warm air advection...mostly lower 90s. Late week through early next week will be dominated by strong high pressure aloft building over the Mid Atlantic region, with weak surface ridging down the coast. This will provide us with dry and hot weather through the period, but the stacked ridging will not be in a favored position to produce excessively hot temperatures as low level flow will be predominantly northeasterly. The subsident atmosphere will be unfavorable for convection, but the flow will enhance inland progression of the sea breeze each day, so widely scattered late day storms will be possible in the Coastal Plain/Sandhills. Highs Friday through Monday will top out in the mid 90s after morning mins in the low to mid 70s. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... As of 205 PM Monday... Current VFR conditions at 18Z across central NC will deteriorate from the west later this afternoon and tonight as clusters of showers and thunderstorms cross the region. The bulk of the showers and storms will occur between 20Z through 03Z. The stronger/severe storms will be accompanied by very heavy rain producing brief instances of IFR visibility and wind gusts 40-55kts, and possibly some hail. While the threat for strong/severe convection will dwindle after 02Z, areas of showers will persist through the night and into early Tuesday. In addition, ceilings will lower into the LIFR/IFR categories after midnight, and persist into Tuesday morning. Slow improvement in the ceilings is anticipated for Tuesday afternoon through Wednesday morning. Convection should be less numerous from mid week and beyond as an area of high pressure strengthens just north of our region. The presence of this system should inhibit afternoon convective development, especially across the northern counties, with isolated- scattered convection possible late in the day-early evening across the far south-southeast. Otherwise VFR parameters anticipated for the remainder of the week and into the weekend. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...BLAES NEAR TERM...WSS SHORT TERM...BLAES LONG TERM...MLM AVIATION...WSS
Hazardous weather outlook, Jun 25, 3:44 PM EDT, 39 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 344 PM EDT Mon Jun 25 2018 NCZ038-039-073>077-083>086-088-089-260930- Davidson-Randolph-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond- Scotland-Hoke-Cumberland-Sampson- 344 PM EDT Mon Jun 25 2018 ...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. Hot and humid conditions are anticipated for the later half of the week into the weekend. Heat indices 100 to 105 degrees are expected during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through 10 PM EDT. NCZ007>011-026>028-260930- Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe- 344 PM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. Hot and humid conditions are anticipated for the later half of the week into the weekend. Heat indices around 100 degrees are expected during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ021>025-040>043-078-260930- Forsyth-Guilford-Alamance-Orange-Durham-Chatham-Wake-Johnston-Wilson- Wayne- 344 PM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Isolated severe thunderstorms are likely through early this evening. The main severe weather hazard will be damaging straight line winds. The threat for severe weather appears greatest between 4 PM and 10 PM. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. Hot and humid conditions are anticipated for the later half of the week into the weekend. Heat indices between 100 and 105 degrees are expected during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through 10 PM.
In the hours before
Local storm report, Jun 25, 11:52 AM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1152 AM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG GORMAN 36.04N 78.82W
06/24/2018 DURHAM NC FIRE DEPT/RESCUE
SEVERAL TREES DOWN ON ROADS INCLUDING RUTH
STREET, REDWOOD ROAD, AND GEER STREET.
&&Local storm report, Jun 25, 12:10 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
1210 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 1 NNW BENSON 35.40N 78.56W
06/24/2018 JOHNSTON NC 911 CALL CENTER
TREE DOWN ON MODULE UNIT AT BENSON
ELEMENTARY SCHOOL.
0210 PM TSTM WND DMG 2 NNW BENSON 35.40N 78.56W
06/24/2018 JOHNSTON NC TRAINED SPOTTER
TREE DOWN ON DOGEYE RD NEAR NORTH LINCOLN ST
IN BENSON.
0210 PM TSTM WND DMG 1 WNW BENSON 35.39N 78.57W
06/24/2018 JOHNSTON NC TRAINED SPOTTER
TREE DOWN ON MINGO RD AND WEST MAIN ST IN
BENSON.
0308 PM TSTM WND DMG 2 SSE NEWTON GROVE 35.23N 78.35W
06/24/2018 SAMPSON NC 911 CALL CENTER
TREE DOWN ON HOBBTON HIGHWAY NEAR ALEX
BENTON RD.
0320 PM TSTM WND DMG 6 E HOBBTON 35.19N 78.21W
06/24/2018 SAMPSON NC DEPT OF HIGHWAYS
TREE DOWN ON POWER LINES.
0344 PM TSTM WND DMG 1 NNE LINDEN 35.27N 78.74W
06/24/2018 HARNETT NC 911 CALL CENTER
TREE DOWN ON NC 217 AND HORSESHOE BEND RD.
0345 PM TSTM WND DMG 4 N LILLINGTON 35.46N 78.82W
06/24/2018 HARNETT NC DEPT OF HIGHWAYS
TREE DOWN ON SHOULDER OF BALLARD ROAD.
0420 PM TSTM WND DMG 7 SSE SPIVEY'S CORNER 35.15N 78.49W
06/24/2018 SAMPSON NC DEPT OF HIGHWAYS
TREE DOWN ON MT ELAM CHURCH ROAD. TIME
ESTIMATED BY RADAR.
0425 PM TSTM WND DMG 1 SW LAURINBURG 34.75N 79.48W
06/24/2018 SCOTLAND NC 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ACROSS
THE CITY, ESPECIALLY SOUTH OF HWY 74.
0430 PM TSTM WND DMG 6 SE ANDERSON CREEK 35.21N 78.86W
06/24/2018 CUMBERLAND NC 911 CALL CENTER
8 TREES BLOWN DOWN AT THE INTERSECTION OF
ELLIOT FARM RD AND ELLIOT BRIDGE RD.
0454 PM TSTM WND DMG 6 E HOBBTON 35.19N 78.21W
06/24/2018 SAMPSON NC 911 CALL CENTER
POWER LINES BLOWN DOWN AND INTO TREES.
0500 PM TSTM WND DMG MOUNT OLIVE 35.19N 78.07W
06/24/2018 WAYNE NC DEPT OF HIGHWAYS
MULTIPLE TREES DOWN IN SOUTHERN WAYNE COUNTY
NEAR THE DUPLIN COUNTY LINE. TIME ESTIMATED
BY RADAR.
0510 PM TSTM WND DMG 7 S FALCON 35.10N 78.63W
06/24/2018 SAMPSON NC PUBLIC
TREE DOWN ON MAXWELL ROAD.
0625 PM TSTM WND DMG CLINTON 35.00N 78.33W
06/24/2018 SAMPSON NC 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN IN THE
CLINTON AREA.
0625 PM TSTM WND DMG SALEMBURG 35.02N 78.50W
06/24/2018 SAMPSON NC 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN IN THE
SALEMBURG AREA.
0825 PM TSTM WND DMG GORMAN 36.04N 78.82W
06/24/2018 DURHAM NC FIRE DEPT/RESCUE
SEVERAL TREES DOWN ON ROADS INCLUDING RUTH
STREET, REDWOOD ROAD, AND GEER STREET.
0905 PM TSTM WND DMG 5 WSW CARPENTER 35.79N 78.96W
06/24/2018 CHATHAM NC 911 CALL CENTER
TREE DOWN BLOCKING A PORTION OF NC ROUTE
751.
0905 PM TSTM WND DMG 5 WSW CARPENTER 35.79N 78.96W
06/24/2018 CHATHAM NC UTILITY COMPANY
TREES DOWN ON POWER LINES.
1033 PM TSTM WND DMG 6 WSW HARRELLS 34.69N 78.29W
06/24/2018 SAMPSON NC DEPT OF HIGHWAYS
CORRECTS TIME FROM THE PREVIOUS TSTM WND DMG
REPORT FROM 6 WSW HARRELLS. TREE DOWN ON
SCRONCE ROAD, SOUTH OF TOMAHAWK HIGHWAY.
TIME ESTIMATED BY RADAR.
&&Special weather statement, Jun 25, 3:26 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Raleigh NC
326 PM EDT MON JUN 25 2018
NCZ085-086-088-252030-
Scotland NC-Hoke NC-Cumberland NC-
326 PM EDT MON JUN 25 2018
...WIDELY SCATTERED SHOWERS AND A COUPLE OF STRONG THUNDERSTORMS
WILL AFFECT NORTHEASTERN SCOTLAND...SOUTHWESTERN CUMBERLAND AND HOKE
COUNTIES UNTIL 430 PM EDT...
At 324 PM EDT, Doppler radar was tracking developing showers and
strong thunderstorms near Raeford, Rockfish and Bowmore, moving east
at 20 mph.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Fayetteville, Raeford, Antioch, Hope Mills, Wagram, Silver City,
Vander, Cedar Creek, Rockfish and Bowmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3477 7941 3505 7944 3513 7924 3504 7873
3485 7872 3485 7883 3483 7890 3490 7894
3495 7904 3483 7919 3484 7935 3482 7936
3477 7933
TIME...MOT...LOC 1924Z 285DEG 18KT 3497 7913
BLAESLocal storm report, Jun 25, 3:51 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
351 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG 2 WNW ROCKFISH 34.99N 79.11W
06/25/2018 HOKE NC 911 CALL CENTER
HOKE COUNTY 911 RELAYED INFO FROM PUBLIC OF
A TREE DOWN ON A POWER LINE 3100 BLOCK OF
PITTMAN GOVE CHURCH ROAD.
&&Local storm report, Jun 25, 4:15 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
415 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 W ROCKFISH 34.97N 79.12W
06/25/2018 E1.00 INCH HOKE NC LAW ENFORCEMENT
HAIL AT LEAST THE SIZE OF QUARTERS REPORTED
AT 3600 PHILLIPI CHURCH ROAD.
&&Special weather statement, Jun 25, 4:22 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Raleigh NC
422 PM EDT MON JUN 25 2018
NCZ088-252100-
Cumberland-
422 PM EDT MON JUN 25 2018
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF central Cumberland
County Until 500 PM EDT...
At 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER Fayetteville...MOVING east AT 25 MPH.
Hail up to the size of dimes AND Wind gusts up to 50 mph WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
Fayetteville...Fort Bragg...Hope Mills...Eastover...Stedman...Wade...
Vander...Cedar Creek and Bonnie Doone.
SEEK SHELTER INDOORS NOW! THIS STORM MAY INTENSIFY...SO BE CERTAIN
TO MONITOR LOCAL RADIO AND TV STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3492 7896 3495 7904 3497 7904 3498 7905
3499 7905 3501 7907 3513 7910 3521 7870
3490 7866
TIME...MOT...LOC 2021Z 264DEG 23KT 3504 7891
NPThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:26 PM EDT | Special Weather Statement | RAH | Chatham | 49 min |
| Jun 24, 8:45 PM EDT | Special Weather Statement | RAH | Wake | 45 min |
| Jun 24, 8:47 PM EDT | Special Weather Statement | RAH | Wilson | 43 min |
| Jun 24, 8:52 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 68 min |
| Jun 24, 8:55 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Wake | 27 min |
| Jun 24, 10:10 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 39 min |
| Jun 25, 3:26 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke | 64 min |
| Jun 25, 3:28 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 30 min |
| Jun 25, 4:22 PM EDT | Special Weather Statement | RAH | Cumberland | 38 min |
| Jun 25, 4:32 PM EDT | Special Weather Statement | RAH | Hoke | 28 min |
| Jun 25, 4:44 PM EDT | Areal Flood Advisory | RAH | Cumberland | 92 min |
| Jun 25, 5:06 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 24 min |
| Jun 25, 5:11 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 49 min |
| Jun 25, 5:17 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Scotland | 43 min |
| Jun 25, 5:45 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 90 min |
| Jun 25, 6:27 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 78 min |
| Jun 25, 7:03 PM EDT | Special Weather Statement | RAH | Anson, Montgomery, Richmond, Stanly | 72 min |
| Jun 25, 7:17 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Montgomery, Randolph, Stanly | 73 min |
| Jun 25, 7:21 PM EDT | Special Weather Statement | RAH | Scotland | 24 min |
| Jun 25, 7:41 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 79 min |
| Jun 25, 7:48 PM EDT | Special Weather Statement | RAH | Scotland | 27 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.